# SDR FDEA200905211763

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 740 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNAKE PIT FWD CARGO, CORROSION AT STR 27 R, STA 740.  REMOVED SNAKE PIT FLOOR PANEL TO FOM IAW SRM 51-30-2. CUT OUT SECTION OF STRINGER FOR REPAIR IAW SRM 51-10-1 AND 53-10-3 FIGURE 1. CUT OUT 26.7500 INCH.  FABRICATED NEW STRINGER SECTION AND FABRICATED STRINGER SPLICE IAW SRM 53-10-3 FIGURE 1 AND 51-30-5.  TREATED AND PRIMED PARTS IAW SRM 51-10-2. INSTALLED REPAIR IAW SRM 53-10-3, FIGURE 1 AND 51-30-2. INSTALLED FLOOR PANEL IAW SRM 51-30-2.
